default search action
"The asymptotic properties of the spectrum of nonsymmetrically perturbed ..."
Leonid Golinskii, Stefano Serra-Capizzano (2007)
- Leonid Golinskii, Stefano Serra-Capizzano:
The asymptotic properties of the spectrum of nonsymmetrically perturbed Jacobi matrix sequences. J. Approx. Theory 144(1): 84-102 (2007)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.